JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 95
Inequalities for $J-$Contractions Involving the $ \alpha-$Power Mean

    Authors: G. Soares,  
    Keywords: $J-$selfadjoint matrix, Furuta inequality, $J-$chaotic order, $lpha-$power mean.  
    Date Received: 22/06/2009  
    Date Accepted: 14/10/2009  
    Subject Codes:

47B50, 47A63, 15A45.

    Editors: Sever S. Dragomir,  

A selfadjoint involutive matrix $J$ endows $ mathbb{C}^n$ with an indefinite inner product $[ cdot,  cdot]$ given by $[x,y]:= langle J x, y rangle$, $x,y in mathbb{C}^n.$ We present some inequalities of indefinite type involving the $ alpha-$power mean and the chaotic order. These results are in the vein of those obtained by E. Kamei [6, 7].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login